

Course planning for 23.05.22

Target group: Trainees, internship abroad in Ireland (Dublin) and Spain (Seville), 19.09. – 16.10.21

Time	Content	Goals	Method	Material
	Visitor Form, Control Tests			
09.30 - 09.40 h	Welcome, presentation of the agenda and goals of the preparatory seminar	 Ensure transparency towards the participants 	Input	FlipchartVisualized Agenda
(10 min)	preparatory seminal	 Inform participants about the course and the goals of the event 		List of participants
	Formalities		Moderated group	
		 House rules, attendance list, seminar 	discussion	
	Short round of introductions	book etc.		
	(name, hometown, destination)	Photo publication		
9.40 – 10.00	Get to know		Interview with Partner	•
10.00 – 10.30 h	Information and questions about the stay abroad/introduce oneself	 Inform participants about the current status of preparation 	Input	Flipchart – Theme memory
(30 min)	in the local language	Status of proparation	 Divide group 	Flipcharts
,		 Answer participant's questions 	3 11	 Documents from
	In 2 small groups, according to			the partners in
	destination countries	 Divide tasks and clarify, who brings 		Europe (vouchers,
		what for the partner organization.		programmes)
	Travel planning and documents			Tickets
	12.10. is a national holiday in Spain!	 Let the participants know, which documents and items they need to bring with them 		 Contracts and learning agreements
	Gifts für partners, companies and	 The participants are able to introduce 		Packing list
	hosts	themselves in the respective foreign language		Worksheet "Self- presentation"
		The participants know the cultural		
	Packing list and more	standards of conversation in their		



		respective destination country		
10.30 – 11.00 h (30 min.)	Communication during the stay abroad Facebook Contact person in the group for PL	 The participants are motivated to post on Go.for.europe The participants know the contact details of all persons for the monitoring and know, who can be reached and when Decide who will be responsible for "Group-PL" 	Structured group discussion	 Information sheet Availability PL - Arrangement
10.40 – 11.10 (30 Min.)	Foreign language In 2 small groups, according to destination countries Evaluation of the language preparation for Spain and Ireland	 Determine what the participants have done so far to refresh their language skills or to acquire basic knowledge Specific questions 	 Moderated group discussion Self-presentation on the first day of internship in Ireland/Spain Useful phrases for everyday situations 	 Worksheet "Useful phrases for everyday situations"
11.10	Short break	•		
11:00 – 11:40 h (40 min) (20min Albatross, 20 min Input)	Intercultural Awarness Albatross Presentation of cultural models (onion-, iceberg-, backpackmodel) One's own cultural coloring and feedback on german cultural standards	 Input, theory The participants are aware of their cultural coloring The participants are aware of their own german cultural standards 	 Moderated group discussion V Exercise: "Exotic Germany" 	Exercise cards
11.50 – 12.30 (40 Min)	Internship abroad – Get out of your comfort zone	 The participants are aware that they will have to deal with unexpected 	Exercise "Preparing a feast"	



	Dealing with foreignness What to do if? Participants name fears etc. Worst-case scenarios	situations in their destination country Questions and fears of the participants are addressed The participants know possible courses of action The participants are familiar with universally valid rules of intercultural communication The participants reflect on how they deal with foreignness and develop strategies for dealing with it in the future	In small groups Feeling of strangeness -> Unpleasant situations -> what's the worst thing that could have happened? -> Solution strategies V Collect and develop strategies V	Chairs (as many as there are participants)
	Cultural shock	 The participants know the causes of cultural shock The participants know possible actions and how to get support 	V	
<	Lunch break	•	•	
13:30 – 14:00 h (15 min Bearbeitung durch TN, 15 min besprechen)	Case study of work situations in Ireland/Spain	 The participants are aware that there are different cultural standards in Ireland/Spain The participants learn some irish/spanish cultural standards 	Work in small groupsModerated group discussion	Copies of the case study
14.00 – 14:10 h	Discussion of the Erasmus-report And field report	 The participants understand the questions in their report and gain confidence in using the questionair 	Moderated group discussion	Template for participant's report Information sheet Field report
14.10 - 14.20 h	Most important of all Information on the Europass mobility Presentation Stay abroad	 Inform the participants about what aspects of their internship are relevant for the Europass Mobility Inform the participants about the 	 Structured group discussion 	Europass templateStay Abroad presentation template



		requirements/contents of the presentation		
14.20 – 14.40 h	Chatting			
14.40	Review, feedback, outlook	Participants evaluate the seminar	 Suitcase (things i am taking with me) and wastepaper bin (things i am leaving here) 	Moderation cards